# SDR 9516851159

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 895-1002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE FORWARD CARGO DOOR JAMB FRAMES AT LONGERON 41R, FS 895 AND 1002.  REPAIRED FRAMES (P/N ADA 0233-3, -4) PER EA 11-99323.
